Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 131, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Sep 24, 2013, 7:15 PM CDT for Covington County, Alabama; Okaloosa County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2013, 7:15 PM CDT (00:15 UTC)
- Expired
- Sep 24, 2013, 8:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Covington County, AL, Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 68 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 24, 2:03 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
730
WUUS54 KMOB 250015
SVRMOB
ALC039-FLC091-250100-
/O.NEW.KMOB.SV.W.0131.130925T0015Z-130925T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CDT TUE SEP 24 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
SOUTHERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 800 PM CDT
* AT 712 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
11 MILES SOUTHWEST OF ANDALUSIA TO 10 MILES SOUTHWEST OF FLORALA TO
11 MILES SOUTHWEST OF CRESTVIEW...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HORN HILL... LAUREL HILL... CRESTVIEW...
BAKER... ONYCHA... LOCKHART...
LIBERTYVILLE... FLORALA... CAROLINA...
THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 45 AND
67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3098 8639 3064 8639 3065 8678 3092 8667
3126 8670 3126 8619 3100 8618
TIME...MOT...LOC 0015Z 272DEG 28KT 3122 8662 3094 8645
3066 8669
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 6:30 PM CDT, 45 minutes earlier.
Area forecast discussion, Sep 24, 6:30 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 630 PM CDT TUE SEP 24 2013 .AVIATION...[00Z TAF ISSUANCE]...SHRA/TSRA ASSOCIATED WITH AN MCS MOVING ACROSS THE AREA WILL AFFECT AREA AIRPORTS THROUGH THE EVENING. TAIL END OF PRECIP MOVING ACROSS KMOB AREA ATTM AND EXPECTING THE BACK TO EXIT EAST OF THE AREA BEFORE 06Z. DROPS IN CIGS/VISBYS INTO IFR OR LOWER LEVELS LIKELY IN THE STRONGER SHOWERS NORTH OF THE COAST. WITH THE ABUNDANT RAIN THIS EVENING...FOG DEVELOPMENT LIKELY AFTER MIDNIGHT...AGAIN WITH VISBYS DROPPING INTO IFR LEVELS...WITH A FEW LOCALITIES LOWER. CLEARING EXPECTED WEDNESDAY AS UPPER TROUGH AXIS SWINGS EAST OF THE FA. /16 && .SHORT TERM [TONIGHT THROUGH THURSDAY]...SEVERE THUNDERSTORM WATCH #535 REMAINS IN EFFECT OVER FOR SOUTHEAST MS AND MUCH OF SOUTHWEST AL THROUGH 9 PM THIS EVENING. AFTER COORDINATION WITH SPC...STONE... GEORGE...MOBILE AND BALDWIN COUNTIES HAVE BEEN INCLUDED IN THIS WATCH. FORECASTERS HAVE BEEN WATCHING AN UPPER LEVEL TROF LIFTING ACROSS THE MISSISSIPPI RIVER VALLEY. THE UPPER TROF HAS TAKEN ON A NEGATIVE TILT WHICH HAS RESULTED IN AN AREA OF ENHANCED LIFT ALONG AN EASTWARD ADVANCING SQUALL LINE OUT OF MISSISSIPPI THIS AFTERNOON. WITH MARGINAL INSTABILITY IN PLACE...SEVERE THUNDERSTORMS ARE POSSIBLE AS THE SQUALL LINE SHIFTS FURTHER EAST OVER THE INTERIOR THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING. ASSOCIATED LIFT WITH THE UPPER LEVEL SUPPORT CONTINUES EAST TONIGHT WITH THE HIGHER COVERAGE OF SHOWERS AND STORMS (NUMEROUS WORDING) BECOMING ORIENTED EAST OF I-65. SCATTERED COVERAGE WEST. CHANCES OF SHOWERS AND STORMS WILL CONTINUE TO TREND LOWER ON WEDNESDAY AS AXIS OF FRONTAL BOUNDARY SLIPS EASTWARD INTO AND ACROSS THE CENTRAL GULF COAST. OVERNIGHT LOW TEMPERATURES FORECAST TO RANGE FROM THE LOWER TO MID 70S. HIGHS ON WEDNESDAY...MOSTLY IN THE UPPER HALF OF THE 80S. /10 AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD FROM THE WESTERN GULF OF MEXICO NORTHWARD THROUGH THE MISSISSIPPI VALLEY...UPPER MIDWESTERN STATES AND THE GREAT LAKES REGION THURSDAY. A DRY AND SUBSIDENT DEEP LAYER AIRMASS WILL BE IN PLACE ACROSS OUR CWFA TO THE EAST OF THIS FEATURE THROUGH THE DAY. OTHERWISE...A WEAK FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTHWARD INTO NORTHERN PORTIONS OF CWFA THURSDAY AFTERNOON. WE EXPECT MOSTLY SUNNY SKIES...WITH HIGHS RANGING FROM THE MID 80S IN NORTHERN PORTIONS OF THE FORECAST AREA...TO AROUND 90 NEAR THE COAST. /21 .LONG TERM [FRIDAY THROUGH TUESDAY]...A HIGHLY AMPLIFIED UPPER RIDGE EXTENDING FROM THE NORTHWEST GULF OF MEXICO CLEAR INTO EASTERN CANADA FRIDAY MORNING WILL WANE AS A STRONG UPPER TROUGH OVER THE WESTERN CONUS LIFTS EAST-NORTHEAST OVER THE NORTHERN PLAINS AND GREAT LAKES REGION. MODELS ARE IN GOOD AGREEMENT WITH THIS. A DEEP NORTHWEST FLOW ALOFT WILL THEN FOLLOW THROUGH THE REMAINDER OF THE LONG TERM AS AN UPPER TROUGH DOMINATES THE EASTERN CONUS. LARGE SURFACE HIGH ACROSS THE ENTIRE EASTERN CONUS WILL REMAIN INTACT THROUGH SATURDAY...AND THEN WEAKEN AND SHRINK EARLY NEXT WEEK. LARGE SCALE SUBSIDENCE AND DEEP LAYER DRY AIR ABOVE 700 MB WILL BRING DRY CONDITIONS...SUNNY TO MOSTLY SUNNY DAYS AND CLEAR TO MOSTLY CLEAR NIGHTS THROUGH THE WEEKEND. ISOLATED SHOWERS AND PERHAPS A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY AND TUESDAY AS THE UPPER TROUGH SETTLES OVER THE EASTERN CONUS...AND LOW TO MID LEVEL LEVEL MOISTURE INCREASES ACROSS THE REGION. HIGH TEMPERATURES WILL BE 2 TO 4 DEGREES ABOVE NORMAL THROUGH THE WEEKEND...AND THEN RETURN TO BACK NEAR NORMAL MONDAY AND TUESDAY. /22 && .MARINE...A COLD FRONT...MOVING EASTWARD INTO THE LOWER MISSISSIPPI RIVER VALLEY TONIGHT...SETTLES ACROSS THE COASTAL WATERS ON WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND STORMS THIS EVENING ARE FORECAST TO DECREASE IN COVERAGE ON WEDNESDAY. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR MARINE STORMS. A FEW WATERSPOUTS POSSIBLE. THE FRONT SINKS DEEP INTO THE GULF BY THE LATTER HALF OF THE WEEK WITH HIGH PRESSURE BUILDING SOUTHWARD OVER THE SOUTHEAST. THIS HIGH RESULTS IN A PREVAILING EASTERLY WIND FLOW FOR THE WEEKEND. THE HIGHER SEAS LOOK TO OCCUR THIS WEEKEND...WELL OFFSHORE...DUE TO THE LONGER EASTERLY FETCH. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 73 89 70 90 68 / 50 20 05 05 05 PENSACOLA 75 89 72 87 72 / 60 30 10 05 05 DESTIN 76 87 72 87 73 / 60 40 10 05 05 EVERGREEN 71 88 65 87 65 / 60 30 10 05 05 WAYNESBORO 71 88 65 89 66 / 30 10 05 05 05 CAMDEN 70 88 65 86 65 / 70 30 10 05 05 CRESTVIEW 72 90 68 88 67 / 60 40 10 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 24, 2:27 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 227 PM CDT TUE SEP 24 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251715- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 227 PMCDT TUE SEP 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF BECOMING SEVERE...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER HAZARD. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND TORRENTIAL DOWNPOURS WILL ALSO ACCOMPANY THE STRONGER STORMS. LOCALIZED RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WILL BE POSSIBLE UNDERNEATH THE STRONGER SHOWERS AND THUNDERSTORMS. THESE LOCALLY HEAVY DOWNPOURS MAY QUICKLY RESULT IN PONDING OF WATER ON AREA ROADWAYS AND FLOODING OF LOW LYING AREAS. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH MOST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE. GMZ630>635-650-655-670-675-251715- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 227 PMCDT TUE SEP 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE MARINE AREA THIS AFTERNOON THROUGH TONIGHT. GUSTY STRAIGHT LINE WINDS... PERIODS OF HEAVY RAIN AND OCCASIONAL LIGHTNING WILL ACCOMPANY MOST OF THE THUNDERSTORMS LATER TODAY AND TONIGHT. A FEW ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MODERATE TO STRONG EASTERLY WIND FLOW WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE IN THE WEEK AND OVER THE WEEKEND.
In the hours before
Special weather statement, Sep 24, 2:55 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 255 PM CDT TUE SEP 24 2013 ALZ051>053-MSZ067-242100- CHOCTAW AL-WASHINGTON AL-WAYNE MS-CLARKE AL- 255 PM CDT TUE SEP 24 2013 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHERN CHOCTAW...NORTHWESTERN WASHINGTON AND NORTHWESTERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 400 PM CDT... AT 250 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF QUITMAN TO 11 MILES NORTHEAST OF RICHTON TO 8 MILES NORTHWEST OF RICHTON...AND MOVING EAST AT 35 TO 40 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... CLARA... BUCKATUNNA... TOXEY... SILAS... NEEDHAM... GILBERTOWN... COFFEEVILLE... MILLRY... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS BETWEEN 45 AND 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Sep 24, 3:46 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 346 PM CDT TUE SEP 24 2013 ALZ051>055-242200- CHOCTAW AL-MONROE AL-WASHINGTON AL-WILCOX AL-CLARKE AL- 346 PM CDT TUE SEP 24 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CHOCTAW... SOUTHWESTERN MONROE...NORTHERN WASHINGTON...SOUTHWESTERN WILCOX AND CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 500 PM CDT... AT 340 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF BUTLER TO 21 MILES SOUTH OF BUTLER TO 11 MILES NORTH OF CHATOM TO 4 MILES NORTHWEST OF CHATOM TO 16 MILES NORTH OF LEAKESVILLE...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... TOXEY... SILAS... NEEDHAM... GILBERTOWN... PINE HILL... WHATLEY... THOMASVILLE... JACKSON... GROVE HILL... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Sep 24, 4:19 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 419 PM CDT TUE SEP 24 2013 ALZ052-053-061>063-MSZ076-078-079-242245- WASHINGTON AL-STONE MS-GREENE MS-UPPER BALDWIN AL-CLARKE AL- UPPER MOBILE AL-LOWER MOBILE AL-GEORGE MS- 419 PM CDT TUE SEP 24 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN STONE... SOUTHEASTERN GREENE AND GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI... SOUTHERN WASHINGTON...SOUTHERN CLARKE...NORTHWESTERN BALDWIN AND MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT... AT 417 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF LEAKESVILLE TO 17 MILES NORTH OF ST. MARTIN...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... REGIONAL AIRPORT IN WEST MOBILE... MIDTOWN MOBILE... DOWNTOWN MOBILE... MOWA CHOCTAW RESERVATION... MOVICO... TILLMANS CORNER... THEODORE... SEMMES... SATSUMA... THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 10 AND 27. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 31. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Sep 24, 4:56 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 456 PM CDT TUE SEP 24 2013 ALZ052-053-055-056-059-061>064-FLZ001-003-MSZ078-079-242330- CONECUH AL-ESCAMBIA AL-MONROE AL-WASHINGTON AL-STONE MS- INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-UPPER BALDWIN AL-CLARKE AL- LOWER BALDWIN AL-UPPER MOBILE AL-LOWER MOBILE AL-GEORGE MS- 456 PM CDT TUE SEP 24 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN STONE AND SOUTHEASTERN GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHERN CONECUH...ESCAMBIA...SOUTHERN MONROE...SOUTHEASTERN WASHINGTON... SOUTHEASTERN CLARKE...NORTHERN BALDWIN AND MOBILE COUNTIES IN SOUTHWEST ALABAMA...NORTHWESTERN SANTA ROSA AND NORTHERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 630 PM CDT... AT 454 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF FRISCO CITY TO 15 MILES NORTHWEST OF BAY MINETTE TO 14 MILES NORTH OF ST. MARTIN...AND MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... REGIONAL AIRPORT IN WEST MOBILE... MIDTOWN MOBILE... DOWNTOWN MOBILE... MOWA CHOCTAW RESERVATION... MOVICO... CODEN... POARCH CREEK RESERVATION... JAY... FLOMATON... THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 1 AND 49. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 94. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Local storm report, Sep 24, 5:54 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
554 PM CDT TUE SEP 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 3 S GROVE HILL 31.66N 87.77W
09/24/2013 CLARKE AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN FROM NEAR TODDTOWN TO
GROVE HILL...AND FROM HIGHWAY 43 EASTWARD TO WHATLEY.
TIME ESTIMATED BETWEEN 455 PM AND 515 PM CDT BASED ON
RADAR DATA.
&&
CLSpecial weather statement, Sep 24, 6:07 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 607 PM CDT TUE SEP 24 2013 FLZ002-004-250000- COASTAL ESCAMBIA FL-SANTA ROSA FL- 607 PM CDT TUE SEP 24 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 700 PM CDT... AT 603 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PENSACOLA INTERNATIONAL AIRPORT...OR 8 MILES SOUTHWEST OF MULAT...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... PENSACOLA INTERNATIONAL AIRPORT... MIDWAY... TIGER POINT... PEA RIDGE... MULAT... HOLLEY... FLORIDATOWN... NAVARRE... BAGDAD... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 8 AND 36. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:44 PM CDT | Areal Flood Warning | MOB | Baldwin, Escambia | 6 hr |
| Sep 24, 8:08 PM CDT | Special Marine Warning | MOB | 82 min | |
| Sep 24, 7:08 PM CDT | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 4 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.